mental-health-icon
Zapiz 0.5mg side effect.
I have been takin zapiz since last 5 days. My doctor prescribed it for anxiety and insomnia. The dosage was 0.5mg for 1st three days followed by half dosage. Since today evening I am experiencing involuntary eye movement and twitching in right eye. I am extremely worried. Is this serious and how will this effect go. What should I do now? Please advice. Thank you
4993 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please discuss this with the Doctor that prescribed the medication. You need to consult him/her and inform him/her of any side effects that concern you. He may change the dosage or the medication if required. I would recommend consulting a psychiatrist if you have not already done so.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Zapiz tablet side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.